Next Article in Journal
Group Classification and Some Similarity Solutions for a Nonlinear Filtration Equation
Previous Article in Journal
Stochastic Approximation with Compound Delayed Observations
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 95-103;

A Comparison of Chaotic Circuits from a Statistical Approach

1,*, 1 and 2
Department of Physics, Gazi University, Ankara, Turkey
Department of Statistics, Gazi University, Ankara, Turkey
Author to whom correspondence should be addressed.
Published: 1 August 2000
PDF [647 KB, uploaded 31 March 2016]


In this paper, we have investigated the chaotic structure of two different nonlinear circuits by a statistical approach and compared the results of analyses for these systems. We have utilized time history technique to identify the dynamic system. According to the results of the analysis using the BDS test, it has been found that each time series data belonging to circuits indicate chaotic behavior in some cases.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

KURT, E.; ACAR, S.; KASAP, R. A Comparison of Chaotic Circuits from a Statistical Approach. Math. Comput. Appl. 2000, 5, 95-103.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top